# SDR UALA2010072602651

- Difficulty date: July 25, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N564UA
- Make and model: Boeing 757222
- Aircraft serial: 26666
- Aircraft time: 59,335 hours, 21,919 cycles
- Engine: Pwa PW2040
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

SMOKE IN CABIN, FLIGHT DIVERTED.  APU PNEUMATICS HAS STRONG OIL ODOR IN FLIGHT DECK AND CABIN.  FOUND APU OIL SMELL VERY NOTICEABLE WITH RT PACK ON. ISOLATED RT AND LT ENGINE BLEEDS NO OIL SMELL DETECTED IN FD OR CABIN. HIGH POWER RUN CHECKED GOOD WITH ENGINE BLEEDS. INSPECTED APU AND PACK COMPARTMENTS NO VISIBLE OIL LEAKS NOTED. REMOVED APU DUCT AT APU COMPARTMENT FOUND DRY. APU SWITCH PLAC. THIS APU HAS NO HISTORY OF OIL USAGE AND IAW THE ABOVE STATEMENT THAT APU DUCT WAS FOUND DRY PLEASE VERIFY THAT APU IS PUTTING OIL IN PACK SYS BEFORE REPLACING APU.
